The asymptotic behavior as $t\to\infty$ of the solutions of exterior mixed problems for hyperbolic equations, and quasiclassics
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Partial differential equations – 5, Tome 34 (1988), pp. 57-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTF_1988_34_a1,
author = {B. R. Vainberg},
title = {The asymptotic behavior as $t\to\infty$ of the solutions of exterior mixed problems for hyperbolic equations, and quasiclassics},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {57--92},
year = {1988},
volume = {34},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1988_34_a1/}
}
TY - JOUR AU - B. R. Vainberg TI - The asymptotic behavior as $t\to\infty$ of the solutions of exterior mixed problems for hyperbolic equations, and quasiclassics JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1988 SP - 57 EP - 92 VL - 34 UR - http://geodesic.mathdoc.fr/item/INTF_1988_34_a1/ LA - ru ID - INTF_1988_34_a1 ER -
%0 Journal Article %A B. R. Vainberg %T The asymptotic behavior as $t\to\infty$ of the solutions of exterior mixed problems for hyperbolic equations, and quasiclassics %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya %D 1988 %P 57-92 %V 34 %U http://geodesic.mathdoc.fr/item/INTF_1988_34_a1/ %G ru %F INTF_1988_34_a1
B. R. Vainberg. The asymptotic behavior as $t\to\infty$ of the solutions of exterior mixed problems for hyperbolic equations, and quasiclassics. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Partial differential equations – 5, Tome 34 (1988), pp. 57-92. http://geodesic.mathdoc.fr/item/INTF_1988_34_a1/